i was out in the sun a few days ago, and I got sun burn and just being out in the sun my skin was super itchy. I broke out in a rash and developed blisters on my arms and left foot. could the meds cause this reaction to the sun?
Yes. When I lived in a care home for nine years we always had to use sunscreen when we went out into the sun. Meds often cause a reaction to sunlight.
Light-skinned people get sunburned easier than dark skinned people. And yes, some meds have a warning that comes with them to be careful about being too exposed when out on sunny days.
I believe it is called “photosensitivity”. The first generaton antipsychotics were notorious for photosensitivity.
Yes dude they can , I have never experienced it , dont really like the sun , but yes its on the side effects profile of most APs I bothered to investigate
Hi. I have suffered from sun allergy for 5 years. The only thing which helps me the forever living sunsreen which blocks both UVA and UVB rays and the c9 which is a 9 days cleaning program. If the rash appear in my body I use forever gelly which made of aleo vera. Sorry for my English.
I was warned about the sunlight when first put on largactil,